# SDR WX0A2015081972822

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 54,390 hours, 36,032 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CTR GRAVITY 10.47, FLAP 4 AT APPROX 120 KTS, THE NOSE STARTED TO COME UP.  PILOT PUSHED YOKE FWD TO FULL FWD & NOSE STILL CAME UP, TAKEOFF ABORTED.  REMOVED LT ELEVATOR ACTUATOR FOM.  INSTALLED LT ELEVATOR ACTUATOR IAW AMM 27-30-08.  SEE LOG PAGE 596314 FOR OPERATIONS & LEAK CHECK.  WHILE REMOVING LT ELEVATOR HINGE BOLT TO FOM BOLT WAS DAMAGED.  REINSTALLED BOLT IAW ERO 5520-002 REVA REINSPECT DUE AT NEXT A CHECK.
